# SDR QR9R2025051200001

- Difficulty date: May 12, 2025
- Submitted: May 12, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9346
- Aircraft time: 4,618 hours
- System (JASC): 3417 · Air Data Computer
- Part: Air Data Module
- Part number: C17027DA01
- Part serial: 3380
- Condition: Failed
- Location: Nav System
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, LIMIT ILLUMINATED ALONG WITH VNE AMD THE WARNING GONG. ISOLATED THE ADU TO #1 AND THE CAUTION/WARNINGS/ADVISORIES WENT OUT. REMOVED AND REPLACED #2 ADU IAW AMM 34-11-00, 4-1. TEST FLIGHT COMPLETED, NO FAULTS NOTED.
